I’ve had 3 nights now without my proper meds routine. Had around 4 calls yesterday and 3 more today to try and sort this out. Finally my CPN stepped in and rescued the situation with multiple calls of her own.
Apparently my script was sent to the wrong GP practice, the pharmacist then played a game of lucky dips, and eventually I lost the plot and called N (my CPN)
3 days and I swear I’m having withdrawal symptoms; nausea, peeing alot, vomiting, shakyness and just overly unwell. I’ll know by tomorrow as I now have all my meds , for tonight.
If these symptoms persist, then it could be tbe zopiclone. My use of that has escalated fast in recent weeks.
The thing is, I don’t know if it’s real, or imagined. Is there actually a little high pitched tone emanating from something in the room, or is it all in my head?
It’s troubling my right ear. It’s unsettling. I’ve had this sensation before, but tonight it feels a little louder than usual.
When I look back over the year I’ve had, and consider all the mysery, loneliness, isolation, inpatient stays, and stress, I can honestly say that right now; I am happier!!!
I’m happier, I’m happier, I’M HAPPIER!!
Moving home, the family support, the new job and now our new little home has all made me happier.
Little man is also flourishing. He’s happier. He’s growing, he’s talking and he’s frigging beautiful!!!
Maybe this mood is partly due to having breaks from always parenting or working. Maybe it’s due to the lovely folks I work with. Maybe it’s due to the love I feel from OH or the fact that tomorrow night will be my third night in a hotel in the last 6 weeks.
Maybe I’m just a little manic!!!
Father Christmas had a lot on his plate this year. He’s been around for centuries, so the poor fella is bound to be going a little senile. With millions of children and gifts to sort; its not surprising really that items could end up lost or forgotten.
From what I’ve heard, he was fairly heavily medicated this year; and so I can only assume that his often drug induced defuddled state; is accountable for the art easel I uncovered today in our bedroom wardrobe.
I wonder if he’s forgotten anything else?
I’ve noticed lately that thoughts are becoming more and more muddled. I have frequent memory lapses and today at lunch with a friend, I couldn’t flipping string sentences together.
OH has noticed slurred speech at times, though usually after my night time sleep aid indulgence. However I’ve also noticed difficulties during the day. My mouth is often Sahara dessert dry, which could be a factor, but I am a little worried.
Fat and happy. I can’t find happiness though, beneath the rolls of fat.
I’m back in my own house again, and have been to the gym. I really needed those exercise induced endorphins today. I’ve been crashing.
No amount of exercise can combat this horrible weight gain though. I feel grotesque and really want to stop my meds. My head is full of conflict. It’s a familiar feeling but an unwelcome one. I’m beginning to fear food. I’m calorie counting and I’m stressed.
Sleep, that curer of all ailments, that is essential to sustain us; is proving far too difficult to come by these days. I cannot sleep!. Sometimes this can be explained away with racing thoughts, general self loathing and worrying about little man, but at other times , I’m just far too awake. I lay there not thinking anything just staring at the ceiling. That’s the scariest type of sleep deprivation of them all. What on earth has happened to my circadian rhythm and how do we fix it?
I blame the quetiapine for this.